EconPapers    
Economics at your fingertips  
 

Strong Convergence Theorems for a Countable Family of Lipschitzian Mappings

Weerayuth Nilsrakoo and Satit Saejung

Abstract and Applied Analysis, 2010, vol. 2010, 1-17

Abstract:

We modify the iterative method introduced by Kim and Xu (2006) for a countable family of Lipschitzian mappings by the hybrid method of Takahashi et al. (2008). Our results include recent ones concerning asymptotically nonexpansive mappings due to Plubtieng and Ungchittrakool (2007) and Zegeye and Shahzad (2008, 2010) as special cases.

Date: 2010
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/739561.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/739561.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:739561

DOI: 10.1155/2010/739561

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:739561